# SDR USAA010769

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PREVIOUSLY INSTALLED DOUBLER, BS 902, S3R.  DOUBLER INSTALLED PER SRM 53-00-01, FIG 203.  (M)
